# SDR ASAA2016091818067

- Difficulty date: September 18, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,397 hours, 6,580 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP CONTROL LIGHT ILLUMINATED DURING MASTER CAUTION RECALL LIGHT EXTINGUISHED AFTER MASTER CAUTION RESET PUSHED. FOLLOWED QRH PROCEDURES AND CONTINUED WITH FLE. ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER IAW AMM 21-61-00 BITE. GROUND VERIFICATION SUCCESSFUL. OPS CHECK NORMAL.
